| Model Number |
SY60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lenses found to be defective.Additional information has been requested.There are four medical device reports associated with this complaint.This is 1 of 4.
Additional Manufacturer Narrative
Additional information was provided in b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated, it appears that there was a technical issue specifically related to the loading of lens into the cartridge, which lead to the lens being wasted.